# SDR CA060901003

- Difficulty date: August 23, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 525
- Engine: Wilint FJ44
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 76715
- Condition: Failed
- Location: Rt Engine
- Part time: 424 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT ENGINE FADEC CHANNEL A FAULT LIGHT ILLUMINATED. MAINTENANCE ACCESSED FADEC DATA AND DOWNLOADED FAULT CODES. FAULT CODES FORWARDED TO MFG, DURING TELEPHONE CONVERSATION WITH MFG OF AC AND ENG, IT WAS DETERMINED THAT THE FADEC HAD AN INTERNAL FAULT. AC MFG SENT A FIELD SERVICE TECHNICIAN WHO REPLACED THE FADEC AND AFTER GROUND RUNS THE SYSTEM WAS SERVICEABLE. (TC NR 20060901003)
